# SDR QXEA200800265

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N4009Q
- Make and model: Cessna 402CESSNA
- Aircraft serial: 4020109
- Aircraft time: 16,281 hours, 16,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 85217079101
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR DIFFICULT TO CLOSE.  SEA MAINTENANCE INSPECTED AND FOUND HOLE ON SHAFT OBLONG.  REMOVED AND REPLACED SHAFT FOR HANDRAIL MECHANISM ASSEMBLY ON FORWARD SIDE OF MAIN CABIN DOOR.  DOOR OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
